Author Topic: Sleep Disturbances?  (Read 183 times)

Jeigh44

  • Newbie
  • *
  • Posts: 19
Sleep Disturbances?
« on: September 08, 2018, 04:19:35 PM »
Hi Everyone,

I have had two episodes where I have awoken from a dead sleep moaning/ screaming. I don't remember a nightmare prior.  My partner asked if I was ok, and I was completely awake, heart pounding, and then it took awhile to go back to sleep.  This happened about an hour or 2 after I went to bed. 
I made the horrible mistake of googling this, and the results terrified me.   I read it can be an early parkinson?s or dementia symptom, but I am only 37.   I was wondering if anyone has experienced anything like this.   I take plaquenil, imuran, rayos, and one 10mg norco at night.   Maybe the meds?  I have been on them a long time though.   

Worried.

Thanks so much, sjoggies.

J

Linda196

  • Administrator
  • Hero Member
  • *****
  • Posts: 5010
Re: Sleep Disturbances?
« Reply #1 on: September 09, 2018, 04:54:45 AM »
Plaquenil is known to cause vivid dreams, and side effects can show up even after years of taking a medication. Possibly the pharmacy has recently changed generic brands, and a new one isn't setting well with you?
Please check out our home page at http://www.sjogrensworld.org/index.html {{INCLUDES A LINK TO AMAZON SHOPPING!!}}
; and live chat at https://kiwiirc.com/client/irc.dal.net/#SjogrensWorld

katie1111

  • Full Member
  • ***
  • Posts: 195
Re: Sleep Disturbances?
« Reply #2 on: September 09, 2018, 08:12:35 AM »
     I had sleep problems with plaquenil.  Someone recommended taking the Plaquenil at breakfast and lunch rather than breakfast and supper.  I switched and it solved the sleep problems.

Katie1111

Scottietottie

  • Global Moderator
  • Hero Member
  • *****
  • Posts: 9138
Re: Sleep Disturbances?
« Reply #3 on: September 11, 2018, 03:50:21 PM »
Hi  :)

I was going to suggest Plaquenil too. Seemed to cause really vivid dreams. they eventually eased off a bit but they were wild for awhile.

take care - Scottie  :)
http://sjogrensworld.org/   (our home page)
http://www.sjogrensworld.org/chats.htm   (find our chat times here!)
https://kiwiirc.com/client/irc.dal.net  (way to chat + nickname and #Sjogrensworld)


Never do tomorrow what you can put off till the day after tomorrow!

Deb 27

  • Hero Member
  • *****
  • Posts: 638
Re: Sleep Disturbances?
« Reply #4 on: September 14, 2018, 07:17:39 AM »
Jeigh, I can't take plaque nil I the evening. I have to take it with lunch or I'll have nightmares. I have to take it with a meal or it upsets my stomach. I'd try that first and if it doesn't work, ask your Pharmacist or look up side effects of your meds. Good luck! Nightmares are no fun!!!
Sjogrens and RA,  Morphea (skin scleroderma), Hashimoto's, 
Nexium, synthroid, HRT, plaquenil,  prozac, Restasis, Maxi-tears supplement, L-glutathionne, CoQ10, alpha lipoic acid, multi vitamin.

Deseree

  • Newbie
  • *
  • Posts: 16
Re: Sleep Disturbances?
« Reply #5 on: September 14, 2018, 01:09:16 PM »
Sounds like you are having "night terrors". My best friend gets these all the time, and she never remembers having a nightmare, she simply wakes up screaming or jumping out of bed. I don't know much about them, but what I do know is that practically anything that changes your typical brain activity can induce night terrors. Like if you ate something or exercised right before bed, took a different medication, or even have been more stressed out than usual. I would bet that whatever caused it is perfectly normal and nothing serious. The brain is a weird thing sometimes, and unless this happens to you every night, I'd try to to worry too much about it  :)
30 year old female
No diagnosis as of yet. Dry mouth, nose, throat, and eyes. Currently taking ubiquinol.